On the average number of direct factors of finite abelian groups (II)
Acta Arithmetica, Tome 90 (1999) no. 1, pp. 69-78
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_90_1_69_78,
author = {Wenguang Zhai},
title = {On the average number of direct factors of finite abelian groups {(II)}},
journal = {Acta Arithmetica},
pages = {69--78},
year = {1999},
volume = {90},
number = {1},
doi = {10.4064/aa-90-1-69-78},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-90-1-69-78/}
}
Wenguang Zhai. On the average number of direct factors of finite abelian groups (II). Acta Arithmetica, Tome 90 (1999) no. 1, pp. 69-78. doi: 10.4064/aa-90-1-69-78
Cité par Sources :